# SDR KKYA20121031001

- Difficulty date: October 21, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N852A
- Make and model: Braero BAE125800A
- Aircraft serial: 258083
- Aircraft time: 10,751 hours, 7,196 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE NR 1 ENGINE FUEL LIGHT CAME ON.  REDUCED NR 1 THROTTLE TO IDLE - LIGHT REMAINED ON.  REPLACED THE ENGINE FUEL FILTER WITH NEW PER HONEYWELL TFE731-5R LMM CH 73-21-02.  PERFORMED SATISFACTORY GOUND OPERATIONAL CHECKS WITH NO DEFECTS NOTED.
